MathSciNet Relay Station
MathSciNet bibliographic data
MR2918823 35K59 (35B25 35C20 35K20 35K57 35R09)
Nefedov, N. N.; Nikitin, A. G.; Petrova, M. A.; Rekke, L. Moving fronts in integro-parabolic reaction-advection-diffusion equations. (Russian) Differ. Uravn. 47 (2011), no. 9, 1305--1319; translation in Differ. Equ. 47 (2011), no. 9, 1318–1332
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement